# SDR CA030121006

- Difficulty date: November 12, 2002
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 54009494
- Part serial: GA1035
- Condition: Failed
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 ENGINE FADEC CAUTION LIGHT ON DURING DESCENT TO BASE, ALSO POWERPLANT MESSAGE ON ED. QRH APPLIED.  P 2.2 BLEED VALVE WAS REPLACED IN ACCORDANCE WITH AMM TASK 75-31-11, PROBABLY DUE TO FAULT CODE 912 (AND 918). P2.2 VALVE OUT S/N GA1035 AND IN S/N GA1061.
